Pointwise completeness of functional-differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 969-978
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a7,
author = {A. V. Metel'skii},
title = {Pointwise completeness of functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {969--978},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a7/}
}
A. V. Metel'skii. Pointwise completeness of functional-differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 969-978. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a7/